# SDR JJBA20131113007

- Difficulty date: November 13, 2013
- Submitted: November 13, 2013
- Operation: Air carrier
- Aircraft: N369PH
- Make and model: Dhav DHC8202
- Aircraft serial: 513
- Aircraft time: 31,542 hours, 43,632 cycles
- System (JASC): 2340 · Interphone/Passenger Announcement (PA) System
- Part: Button
- Condition: Inoperative
- Location: Call
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

F/A EMERGENCY CALL BUTTON INOPERATIVE. R & R F/A CONTROL PANEL.
